Alert archive / Ohio / River Flood Warnings in 2014

River Flood Warning 13, NWS Wilmington, OH

April 4, 2014Pickaway County, Ohio

NWS Wilmington, OH issued this river flood warning at Apr 4, 2014, 7:59 PM EDT for Pickaway County, Ohio. It took effect at Apr 5, 2014, 1:31 AM EDT. It was in force for 37 hr.

The area

The outline as issued.

The facts

Issued
Apr 4, 2014, 7:59 PM EDT (23:59 UTC)
In effect from
Apr 5, 2014, 1:31 AM EDT
Expired
Apr 6, 2014, 3:00 PM EDT
In force
37 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
Minor

County Pickaway County, OH

The radar

The Cincinnati radar (KILN), 76 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Circleville (CRCO1). The gauge peaked at 16.08 ft at Apr 5, 2014, 6:00 PM EDT.

actionminormoderate510152004/0404/0504/0604/07
Action stage
13 ft
Minor stage
15 ft
Moderate stage
20 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03230700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

226 
WGUS41 KILN 042359
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
759 PM EDT FRI APR 4 2014

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT CIRCLEVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER DEPTH MAY BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

&&

OHC129-051159-
/O.NEW.KILN.FL.W.0013.140405T0531Z-140406T1900Z/
/CRCO1.1.ER.140405T0531Z.140405T1800Z.140406T1300Z.NO/
759 PM EDT FRI APR 4 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SCIOTO RIVER AT CIRCLEVILLE
* FROM LATE TONIGHT TO SUNDAY AFTERNOON.
* AT 7 PM THE STAGE WAS 14.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TONIGHT AND 
  CONTINUE TO RISE TO NEAR 16.1 FEET BY EARLY SATURDAY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING.
* AT STAGES NEAR 16.0 FEET, LOWLAND FLOODING OCCURS ALONG THE RIVER 
  AND ABOUT ONE FOOT OF WATER CAN BE EXPECTED ALONG PORTIONS OF ISLAND 
  ROAD.
  

&&

LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
      3948 8303                       

$$
7 follow-up statements
028 
WGUS81 KILN 050235
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1035 PM EDT FRI APR 4 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN
  SCIOTO RIVER AT CIRCLEVILLE

OHC061-051035-
/O.EXT.KILN.FL.W.0011.000000T0000Z-140406T1200Z/
/MIAO1.1.ER.140404T1239Z.140404T2345Z.140406T0600Z.NO/
1035 PM EDT FRI APR 4 2014

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL SUNDAY MORNING.
* AT 9 PM THE STAGE WAS 19.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER IS NEAR CREST LATE FRIDAY EVENING. IT WILL CONTINUE TO FALL 
  TO BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* AT STAGES NEAR 20.0 FEET, FLOODING OCCURS DOWNSTREAM OF MIAMITOWN IN 
  MIAMI AND WHITEWATER TOWNSHIPS.
  

&&

LAT...LON 3930 8467 3931 8463 3931 8460 3920 8469
      3911 8482 3915 8482             

$$

OHC129-051035-
/O.EXT.KILN.FL.W.0013.140405T1000Z-140406T1012Z/
/CRCO1.1.ER.140405T1000Z.140406T0000Z.140406T0412Z.NO/
1035 PM EDT FRI APR 4 2014

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* FROM SATURDAY MORNING TO SUNDAY MORNING.
* AT 9 PM THE STAGE WAS 14.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* THE RIVER WILL RISE ABOVE FLOOD STAGE SATURDAY MORNING AND CONTINUE TO
  RISE TO NEAR 15.7 FEET BY SATURDAY EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE EARLY SUNDAY MORNING.
* AT STAGES NEAR 16.0 FEET, LOWLAND FLOODING OCCURS ALONG THE RIVER 
  AND ABOUT ONE FOOT OF WATER CAN BE EXPECTED ALONG PORTIONS OF ISLAND 
  ROAD.
  

&&

LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
      3948 8303                       

$$
591 
WGUS81 KILN 050853
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
453 AM EDT SAT APR 5 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN
  SCIOTO RIVER AT CIRCLEVILLE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  BIG DARBY CREEK AT DARBYVILLE

OHC061-051653-
/O.EXT.KILN.FL.W.0011.000000T0000Z-140406T0229Z/
/MIAO1.1.ER.140404T1239Z.140404T2345Z.140405T2029Z.NO/
453 AM EDT SAT APR 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL THIS EVENING.
* AT 3 AM THE STAGE WAS 18.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS 
  AFTERNOON.
* AT STAGES NEAR 18.0 FEET, WATER APPROACHES SUMMER COTTAGES ALONG THE 
  GREAT MIAMI RIVER NEAR MIAMITOWN.
  

&&

LAT...LON 3930 8467 3931 8463 3931 8460 3920 8469
      3911 8482 3915 8482             

$$

OHC129-051653-
/O.EXT.KILN.FL.W.0013.140405T0850Z-140407T0200Z/
/CRCO1.1.ER.140405T0708Z.140405T1800Z.140406T2000Z.NO/
453 AM EDT SAT APR 5 2014

...FLOODING NOW EXPECTED TO CONTINUE UNTIL SUNDAY EVENING... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL SUNDAY EVENING.
* AT 3 AM THE STAGE WAS 15.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 15.6 FEET BY THIS AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* AT STAGES NEAR 16.0 FEET, LOWLAND FLOODING CONTINUES ALONG THE RIVER 
  AND ABOUT ONE FOOT OF WATER CAN BE EXPECTED ALONG PORTIONS OF ISLAND 
  ROAD.
  

&&

LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
      3948 8303                       

$$

OHC049-097-129-051653-
/O.CON.KILN.FL.W.0014.000000T0000Z-140406T0600Z/
/DBVO1.1.ER.140405T0600Z.140405T1200Z.140406T0000Z.NO/
453 AM EDT SAT APR 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE BIG DARBY CREEK AT DARBYVILLE
* UNTIL LATE TONIGHT.
* AT 4 AM THE STAGE WAS 10.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 10.2 FEET BY late MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT STAGES NEAR 10.0 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY 
  CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES.
  

&&

LAT...LON 4011 8332 4011 8322 3973 8308 3964 8296
      3958 8296 3969 8318             

$$
720 
WGUS81 KILN 051506
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1106 AM EDT SAT APR 5 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  GREAT MIAMI RIVER AT MIAMITOWN
  SCIOTO RIVER AT CIRCLEVILLE
  BIG DARBY CREEK AT DARBYVILLE

OHC061-052306-
/O.EXT.KILN.FL.W.0011.000000T0000Z-140406T0500Z/
/MIAO1.1.ER.140404T1239Z.140404T2345Z.140405T2300Z.NO/
1106 AM EDT SAT APR 5 2014

...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE THIS EVENING... 
THE FLOOD WARNING CONTINUES FOR
  THE GREAT MIAMI RIVER AT MIAMITOWN
* UNTIL LATE THIS EVENING.
* AT 10 AM THE STAGE WAS 16.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING.
* AT STAGES NEAR 16 FEET, FLOODING OF LOWLAND AREAS ALONG THE GREAT 
  MIAMI RIVER IN HAMILTON COUNTY CAN BE EXPECTED.
  

&&

LAT...LON 3930 8467 3931 8463 3931 8460 3920 8469
      3911 8482 3915 8482             

$$

OHC129-052306-
/O.EXT.KILN.FL.W.0013.000000T0000Z-140407T0712Z/
/CRCO1.1.ER.140405T0708Z.140405T1800Z.140407T0112Z.NO/
1106 AM EDT SAT APR 5 2014

...FLOODING NOW EXPECTED TO CONTINUE UNTIL LATE SUNDAY EVENING... 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL LATE SUNDAY EVENING.
* AT 10 AM THE STAGE WAS 15.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 15.8 FEET BY THIS AFTERNOON. 
  THE RIVER WILL THEN FALL TO NEAR FLOOD STAGE AND REMAIN NEAR FLOOD 
  STAGE THROUGH SUNDAY EVENING.
* AT STAGES NEAR 16 FEET, LOWLAND FLOODING CONTINUES ALONG THE RIVER 
  AND ABOUT ONE FOOT OF WATER CAN BE EXPECTED ALONG PORTIONS OF ISLAND 
  ROAD.
  

&&

LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
      3948 8303                       

$$

OHC049-097-129-052306-
/O.EXT.KILN.FL.W.0014.000000T0000Z-140406T1030Z/
/DBVO1.1.ER.140405T0600Z.140405T1400Z.140406T0430Z.NO/
1106 AM EDT SAT APR 5 2014

...FLOODING NOW EXPECTED TO CONTINUE UNTIL SUNDAY MORNING... 
THE FLOOD WARNING CONTINUES FOR
  THE BIG DARBY CREEK AT DARBYVILLE
* UNTIL SUNDAY MORNING.
* AT 10 AM THE STAGE WAS 10.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL CREST EARLY THIS AFTERNOON AND WILL THEN FALL TO 
  BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT.
* AT STAGES NEAR 10 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY 
  CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES.
  

&&

LAT...LON 4011 8332 4011 8322 3973 8308 3964 8296
      3958 8296 3969 8318             

$$
099 
WGUS81 KILN 052106
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
506 PM EDT SAT APR 5 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  SCIOTO RIVER AT CIRCLEVILLE
  BIG DARBY CREEK AT DARBYVILLE

OHC129-060506-
/O.CON.KILN.FL.W.0013.000000T0000Z-140407T0712Z/
/CRCO1.1.ER.140405T0708Z.140405T2030Z.140407T0112Z.NO/
506 PM EDT SAT APR 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL LATE SUNDAY NIGHT.
* AT 4 PM THE STAGE WAS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* THE RIVER IS EXPECTED TO CREST JUST ABOVE 16 FEET THIS EVENING
  BEFORE BEGINNING TO FALL LATER TONIGHT. THE RIVER WILL FALL 
  TO BELOW FLOOD STAGE BY LATE SUNDAY EVENING.
* AT STAGES NEAR 16 FEET, LOWLAND FLOODING CONTINUES ALONG THE RIVER 
  AND ABOUT ONE FOOT OF WATER CAN BE EXPECTED ALONG PORTIONS OF ISLAND 
  ROAD.

&&

LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
      3948 8303                       

$$

OHC049-097-129-060506-
/O.CON.KILN.FL.W.0014.000000T0000Z-140406T1030Z/
/DBVO1.1.ER.140405T0600Z.140405T1630Z.140406T0430Z.NO/
506 PM EDT SAT APR 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE BIG DARBY CREEK AT DARBYVILLE
* UNTIL SUNDAY MORNING.
* AT 4 PM THE STAGE WAS 10.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10 FEET.
* THE RIVER WILL CONTINUE TO FALL...DROPPING BELOW FLOOD STAGE LATER 
  TONIGHT.
* AT STAGES NEAR 10 FEET, LOWLAND FLOODING OCCURS ALONG BIG DARBY 
  CREEK IN MADISON...FRANKLIN AND PICKAWAY COUNTIES.

&&

LAT...LON 4011 8332 4011 8322 3973 8308 3964 8296
      3958 8296 3969 8318             

$$
086 
WGUS81 KILN 060117
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
917 PM EDT SAT APR 5 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT CIRCLEVILLE

OHC129-060917-
/O.EXT.KILN.FL.W.0013.000000T0000Z-140407T0600Z/
/CRCO1.1.ER.140405T0708Z.140406T0030Z.140407T0000Z.NO/
917 PM EDT SAT APR 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL LATE SUNDAY NIGHT.
* AT 8 PM THE STAGE WAS 16.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* THE RIVER IS CRESTING AND WILL BEGIN TO FALL LATER TONIGHT...DROPPING 
  BELOW FLOOD STAGE BY SUNDAY EVENING.
* AT STAGES NEAR 16 FEET, LOWLAND FLOODING CONTINUES ALONG THE RIVER 
  AND ABOUT ONE FOOT OF WATER CAN BE EXPECTED ALONG PORTIONS OF ISLAND 
  ROAD.
  

&&

LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
      3948 8303                       

$$
000 
WGUS81 KILN 060821
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 AM EDT SUN APR 6 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT CIRCLEVILLE

OHC129-061621-
/O.EXT.KILN.FL.W.0013.000000T0000Z-140407T0203Z/
/CRCO1.1.ER.140405T0708Z.140406T0030Z.140406T2003Z.NO/
421 AM EDT SUN APR 6 2014

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* UNTIL THIS EVENING.
* AT 3 AM THE STAGE WAS 15.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* AT STAGES NEAR 16.0 FEET, LOWLAND FLOODING CONTINUES ALONG THE RIVER 
  AND ABOUT ONE FOOT OF WATER CAN BE EXPECTED ALONG PORTIONS OF ISLAND 
  ROAD.
  

&&

LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
      3948 8303                       

$$
828 
WGUS81 KILN 061319
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
919 AM EDT SUN APR 6 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  SCIOTO RIVER AT CIRCLEVILLE

OHC129-061349-
/O.CAN.KILN.FL.W.0013.000000T0000Z-140407T0203Z/
/CRCO1.1.ER.140405T0708Z.140406T0030Z.140406T1151Z.NO/
919 AM EDT SUN APR 6 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE SCIOTO RIVER AT CIRCLEVILLE
* AT 8 AM THE STAGE WAS 14.9 FEET.
* THE RIVER FELL BELOW FLOOD STAGE THIS MORNING.
* FLOOD STAGE IS 15 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 10.4 FEET BY TOMORROW MORNING.
* AT STAGES NEAR 15 FEET, LOW LYING AGRICULTURAL AND BOTTOM LAND 
  BECOMES FLOODED...WHILE FLOODING BEGINS ALONG ISLAND AND CANAL ROADS.
  

&&

LAT...LON 3981 8304 3981 8298 3960 8292 3948 8295
      3948 8303                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at Apr 4, 4:09 PM EDT, 3 hours 50 minutes earlier.

Area forecast discussion, Apr 4, 4:09 PM EDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
409 PM EDT FRI APR 4 2014

.SYNOPSIS...
HIGH PRESSURE WILL BUILD IN FOR THE WEEKEND RETURNING DRY
CONDITIONS AND COOL TEMPERATURES. ANOTHER LOW WILL MOVE INTO THE
REGION MONDAY WITH MORE SHOWERS.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
CDFNT WITH ATTENDANT SCT SHRA IS STILL PUSHING THRU THE ERN
COUNTIES. CURRENT TIMING HAS THE FNT AND PCPN E OF THE AREA BY 6
PM. RADAR IS SHOWING ISOLATED LIGHT ECHOS BACK ACROSS INDIANA
THAT MIGHT BRUSH W CNTRL OHIO BRINGING A FEW SPRINKLES TO THAT
REGION LATE THIS AFTN OR EARLY THIS EVENING.

STRONG WINDS CONTINUE TO AFFECT THE REGION AS GOOD ATMOSPHERIC MIXING
BEHIND THE FRONT BRINGS DOWN SYNOPTIC WINDS ALOFT. THE PRESSURE
GRADIENT WILL REMAIN TIGHT INTO EVENING WITH WIND GUSTS OVER 40
MPH POSSIBLE. WILL KEEP THE WIND ADVISORY UP THROUGH 9 PM.

TEMPERATURES IN THE EXTREME E HAVE YET TO START FALLING...BUT WILL
SHORTLY. IN THE POST FRONTAL CAA TONIGHT TEMPERATURES WILL FALL
INTO THE LOWER 30S ACROSS IN THE NE AND THE UPPER 30S IN THE SE.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
HIGH PRESSURE WILL BUILD UP THE OHIO VALLEY ON SATURDAY. SOME
DIURNAL CU IS EXPECTED TO DEVELOP DURING THE AFTN AS THE REGION
REMAINS ON THE COLD SIDE OF THE HIGH. BELOW NORMAL
TEMPERATURES ARE EXPECTED WITH HIGHS RANGING FROM NEAR 50 NW TO
THE MID 50S SE. WITH THE HIGH PASSING OVER THE REGION SATURDAY
NIGHT...SKIES SHOULD BE MOSTLY CLEAR. LOWS SHOULD FALL BACK INTO
THE UPPER 20S TO MID 30S.

WITH THE SFC HIGH OVER MID ATLANTIC ON SUNDAY A RETURN FLOW
WILL DEVELOP. EXPECT TO SEE CONTINUED DRY CONDITIONS. TEMPERATURES
ARE EXPECTED TO PUSH INTO THE UPPER 50S TO LOWER 60S.

THE CHANCE FOR PRECIPITATION RETURNS LATE SUNDAY NIGHT AS SHOWERS
ARE PUSHED NORTH AHEAD OF A LOW LIFTING OUT OUT THE LOWER MS
VALLEY.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
LOW PRESSURE WILL  CROSS THE OHIO VALLEY ON MONDAY...OVERSPREADING
RAIN WITH EMBEDDED THUNDERSTORMS. CONTINUE TO KEEP THE CHANCE OF
THUNDER WHERE RAIN WAS LIKELY OR HIGHER. THIS IS PRIMARILY DUE TO
THE STRENGTH OF THE SURFACE LOW AND IMPLIED BROAD UPWARD MOTION AND
THE RAPID INTRUSION OF THE H5 LOW ENTERING THE REGION. PREVIOUS
TIMING ISSUES APPEAR TO BE MOSTLY RESOLVED IN FAVOR OF SOME
PLACEMENT SHIFTING OF THE SURFACE LOW. REGARDLESS OF THE
MODEL...HIGH TEMPERATURES MON WILL SEE A NICE RANGE FROM THE UPPER
40S IN THE NW TO THE LOWER 60S IN THE SE AS THE LOW TRACKS SW-NE
THROUGH OHIO.

WHILE THE BROAD UPPER MOTION AND EXPECTED RAINFALL MOVES NE AND AWAY
FROM THE REGION...THE UPPER LONGWAVE TROUGH IS CONTINUING TO DIG IN
THE EASTERN U.S. AND KEEPING A MEAN AREA OF UNSTABLE AIR OVER THE
OHIO VALLEY ON TUESDAY. WHILE THE WORST OF THE RAIN WILL BE
OVER...SCATTERED SHOWERS CANNOT BE ENTIRELY RULED OUT UNTIL THE AXIS
OF THE L/W TROUGH CROSSES LATE TUESDAY OR OVERNIGHT. THIS WILL PUT
WEDNESDAY AS THE COLDEST DAY OF THE FORECAST WITH HIGHS ONLY
REACHING THE LOWER 50S IN MOST AREAS.

SURFACE HIGH PRESSURE SOUTH OF THE REGION WILL SEE THE RIDGE AXIS
CROSS THE OHIO VALLEY LATE WEDNESDAY WITH RETURN FLOW WARMING UP THE
LATTER PART OF THE WEEK NICELY AHEAD OF THE NEXT COLD FRONT. NEXT
FROPA IS PROGGED TO MOVE THROUGH ON FRIDAY AND AN ENCHANCED CHANCE
FOR SHOWERS WILL OCCUR THEN. TIMING OF THIS SYSTEM WILL PROBABLY
SPEED UP WITH FUTURE FORECASTS.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
COLD FRONT WILL PASS THROUGH THE TAF SITES EARLY IN THE FORECAST
PERIOD. WINDS WILL SHIFT TO WEST AND BE GUSTY WELL PAST 00Z.
CEILINGS WILL DROP TO MVFR BEHIND THE FRONT WITH MANY LOCATIONS
FALLING BELOW 2000 FT FOR A PERIOD OF TIME. CEILINGS WILL
GRADUALLY LIFT TO VFR BY EVENING. GUSTY WINDS WILL DIMINISH AND
CLOUDS WILL EVENTUALLY CLEAR OVERNIGHT. LITTLE IF ANY CLOUD COVER
LATE IN THE TAF PERIOD WITH NORTHWEST WINDS 10 TO 15 KT.

OUTLOOK...MVFR/IFR CEILINGS AND VISIBILITIES LIKELY MONDAY INTO
MONDAY NIGHT ALONG WITH A CHANCE OF THUNDERSTORMS.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 9 PM EDT THIS EVENING FOR OHZ026-034-035-
     042>046-051>056-060>062.
KY...NONE.
IN...WIND ADVISORY UNTIL 9 PM EDT THIS EVENING FOR INZ050-058-059.

&&

SYNOPSIS...AR/SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...FRANKS
AVIATION...
Hazardous weather outlook, Apr 4, 12:35 PM EDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1235 PM EDT FRI APR 4 2014

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-051030-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-
1235 PM EDT FRI APR 4 2014

...WIND ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-051030-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1235 PM EDT FRI APR 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WINDS WILL BECOME WESTERLY WITH GUSTS OF 35 TO 45 MPH THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 4, 2:26 PM EDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
226 PM EDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     FLOOD            5 S BROOKSVILLE         38.61N 84.08W
04/04/2014                   BRACKEN            KY   LAW ENFORCEMENT

            WATER SEVERAL FEET DEEP REPORTED OVER JETT ROAD. A FEW
            OTHER ROADS ACROSS THE COUNTY ALSO HAVE HIGH WATER.

&&

KURZ
Local storm report, Apr 4, 2:35 PM EDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
235 PM EDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      STOCKDALE               38.96N 82.86W
04/04/2014                   PIKE               OH   LAW ENFORCEMENT

            HIGH RUNNING WATER ALONG GERMANY ROAD NEAR THE SCIOTO
            COUNTY LINE PUSHED A CAR OFF THE ROADWAY. DRIVER
            UNINJURED.

0600 AM     FLASH FLOOD      BENTONVILLE             38.75N 83.61W
04/04/2014                   ADAMS              OH   LAW ENFORCEMENT

            NUMEROUS LOCATIONS WITH HIGH RUNNING WATER OVER COUNTY
            AND TOWNSHIP ROADS...MAINLY IN SOUTHERN ADAMS COUNTY.

&&

JDR
Local storm report, Apr 4, 7:43 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
743 PM EDT FRI APR 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      2 S DECATUR             38.78N 83.71W
04/04/2014                   BROWN              OH   DEPT OF HIGHWAYS

            SR-763 CLOSED DUE TO FLOODWATERS AT MULTIPLE LOCATIONS

&&

SNYDER

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 10:07 PM EDTRiver Flood WarningILNHamilton4 days
Apr 4, 2:12 AM EDTAreal Flood AdvisoryILNButler, Hamilton, Preble9 hr
Apr 4, 2:30 AM EDTFlash Flood WarningILNBrown, Clermont7 hr
Apr 4, 3:05 AM EDTAreal Flood AdvisoryILNBrown, Butler, Clermont, Hamilton, Montgomery, Preble and 1 more8 hr
Apr 4, 3:44 AM EDTFlash Flood WarningILNAdams, Pike, Scioto6 hr
Apr 4, 4:20 AM EDTAreal Flood AdvisoryILNClark, Clinton, Fayette, Greene, Highland, Madison6 hr
Apr 4, 4:32 AM EDTWind AdvisoryILNAuglaize, Champaign, Clark, Darke, Delaware, Franklin and 11 more16 hr
Apr 4, 5:56 AM EDTAreal Flood WarningILNButler, Hamilton12 hr
Apr 4, 6:36 AM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Franklin, Hocking, Licking, Pickaway and 2 more4 hr
Apr 4, 9:00 AM EDTAreal Flood AdvisoryILNBrown, Clermont5 hr
Apr 4, 9:41 AM EDTAreal Flood AdvisoryILNAdams, Pike, Scioto5 hr
Apr 4, 11:55 AM EDTRiver Flood WarningILNButler8 hr

Nearby

River Flood Warnings in Ohio, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.